# SDR DXTA200702724

- Difficulty date: December 29, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 3,997 hours, 3,047 cycles
- Engine: Pwa PW545A
- System (JASC): 2740 · Stabilizer Control System
- Part: Wheel
- Part number: 55657563
- Condition: Cracked
- Location: Trim
- Part time: 3,997 hours, 3,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRIM INDICATOR IS NOT INDEXED CORRECTLY. TRIM WAS CHECKED AND SET TO TAKEOFF RANGE BEFORE START. JUST PRIOR TO ENGINE START, BOTH PILOTS NOTICED TRIM INDICATOR FULL FORWARD. TRIM WAS RESET TO TAKEOFF RANGE, TAXI AND TAKEOFF WERE BEGUN.  DURING TAKEOFF, YOKE STARTED MOVING AFT BEFORE FIRST OFFICER STARTED PULLING AFT FOR ROTATION.  AFTER TAKEOFF FIRST OFFICER STARTED CALLING FOR FORWARD TRIM, THEN ASKED FOR PITCH TRIM C.B. TO BE PULLED. HE STATED THAT AFTER PITCH TRIM C.B. WAS PULLED, HE DIDN'T FEEL INCREASING AFT PRESSURE ANYMORE. TRIM WAS OPERATED MANUALLY AND NORMAL LANDING FOLLOWED. AFTER LANDING, TRIM INDEXER SHOWED 1/2 INCH FORWARD OF WHITE ARC WITH FULL NOSE DOWN TRIM AND RIGHT IN THE MIDDLE OF THE TAKEOFF RANGE WITH FULL NOSE UP TRIM. FOUND TRIM WHEEL DAMAGED AND REPLACED WITH NEW PART - PERFORMED RE-ALIGNMENT/INDEXING OF TRIM WHEEL/POINITER. MX IAW CE560XL MM 27-31-00 & 27-32-01.PERFORMED/RAN TRIM THROUGH 'FULL' TRAVELS STOP TO STOP. ALL STOPS MADE AT FULL TRAVEL END MARKS (I.E. WHITE ARCS) NO DEFECTS NOTED AT THIS TIME - OPS CHECK GOOD.
